# SDR SWAA2023092192614

- Difficulty date: August 22, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT BULKHEAD SUPPORT HAS CORROSION AT BS 927; LBL 3; WL 180<[01] OK TO INSTALL GIVEN;[02] REMOVED AND REPLACED AFT CARGO AFT BULKHEAD SUPPORT PER SRM 51-40-02 AND DWG 1498118.;[03] VERIFIED CORRECTIVE ACTION 2.
